| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that post implantation of an intraocular lens (iol) the patient experienced intolerable loss of near vision, unable to read and function up close.Post implantation after 6 months the lens was replaced with other lens.Additional information was requested and received.